# SDR CALA9900868

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT O/B FOREFLAP CHAFED IN TWO AREAS AT INBOARD END.  THE CHAFED AREAS WERE CUT OUT IAW SRM 57-50-4, PAGE 17.  REPAIR PARTS WERE INSTALLED IAW SRM 57-50-4, PAGE 17 AND 51-30-2.
